Jump to content

Been 2 weeks since last cut and not yet stabalized...what to do?


Recommended Posts

Obviously, I shouldn't be cutting yet since I've not yet stabalized on the .625mg K.  But if some people say they see no windows, how do I know if I'm holding it too long or if I should just make the next cut?  Can you hold a dose too long too? 

 

I'm not even sure if I'll be able to do make the next taper.  My kids have now been home for 2 days with the summer starting, and I can't care for them.  Part of me is wondering if I shouldn't go back to the last dose I stabalized at - which was .75mg K or to the original 1mg K and start a second taper, slower, when they go back to school.  It's midafternoon and I still don't want to eat a thing.  I couldn't get out of bed until 11am.  That doesn't work with kids!!!  How does everybody do it?

 

Thank you for your advice and just listening (reading)  :) .  Lisa

Link to comment
Share on other sites

I guess all you can do is weigh the potential benefits of reinstating against the potential risks and decide from there, Lisa.  The only danger I know of of holding too long, whatever that may be, is developing a tolerance to the benzo.  Then you have withdrawal symptoms even though you aren't withdrawing.  It took me years to develop tolerance to the benzo dose I was on but it can take just weeks or months.  Sorry I can't be more help. 
Link to comment
Share on other sites

I guess the big question is - can I hold this .625mg K too long if I wanted to hold it over the summer until the kids go back to school?  Or will I still be suffering the w/d sxs?

 

Thank you!!  Would love some advice.

Link to comment
Share on other sites

Beeper - I know this is an opinion, but if I were to reinstate (and I'm not saying I'm doing that), I just want to look at my options, am I better going back to .75 or my original of 1mg?  Thank you for the response, by the way.  I'm feeling alone in this thought process.

 

Lisa

Link to comment
Share on other sites

It really is impossible to tell ahead of time what the tipping point will be for developing tolerance, so I can't say one way or the other whether staying at your current dose for the summer would be a mistake.  As for reinstating, if you were stable at .75mg, I'd certainly try that first rather than going back up to 1mg.  As you know, it can take a week or so for any dose adjustment to "kick in" so if you do go back to .75mg, I'd try to give it at least a week.
Link to comment
Share on other sites

×
×
  • Create New...